RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1969, Volume 5, Number 1, Pages 44–59 (Mi de624)  

This article is cited in 34 scientific papers (total in 34 papers)

Certain boundary value problems for hyperbolic equations and equations of mixed type

A. M. Nakhushev

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (1281 kB)

Bibliographic databases:
UDC: 517.946.9
Received: 10.01.1968

Citation: A. M. Nakhushev, “Certain boundary value problems for hyperbolic equations and equations of mixed type”, Differ. Uravn., 5:1 (1969), 44–59

Citation in format AMSBIB
\Bibitem{Nak69}
\by A.~M.~Nakhushev
\paper Certain boundary value problems for hyperbolic equations and equations of mixed type
\jour Differ. Uravn.
\yr 1969
\vol 5
\issue 1
\pages 44--59
\mathnet{http://mi.mathnet.ru/de624}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=247281}
\zmath{https://zbmath.org/?q=an:0172.14302}


Linking options:
  • http://mi.mathnet.ru/eng/de624
  • http://mi.mathnet.ru/eng/de/v5/i1/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. G. Bzhikhatlov, “O nelokalnykh kraevykh zadachakh dlya kvazilineinogo uravneniya s vyrozhdeniem poryadka i tipa”, Vladikavk. matem. zhurn., 5:4 (2003), 26–31  mathnet  mathscinet  zmath
    2. L. K. Astafeva, “Ob odnoi nelokalnoi zadache smeshannogo tipa v dvukhsvyaznoi oblasti”, Trudy Vtoroi Vserossiiskoi nauchnoi konferentsii (1–3 iyunya 2005 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2005, 27–30  mathnet
    3. E. A. Utkina, “O zadachakh so smescheniyami v granichnykh usloviyakh dlya dvukh uravnenii s chastnymi proizvodnymi”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 148, no. 4, Izd-vo Kazanskogo un-ta, Kazan, 2006, 76–82  mathnet  zmath
    4. S. K. Kumykova, “Zadacha s drobnymi proizvodnymi v kraevom uslovii dlya smeshannogo uravneniya tretego poryadka”, Trudy chetvertoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (29–31 maya 2007 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2007, 117–120  mathnet
    5. E. A. Utkina, “A certain boundary value problem with shifts in a four-dimensional space”, Russian Math. (Iz. VUZ), 53:4 (2009), 40–44  mathnet  crossref  mathscinet
    6. G. A. Aigunov, A. K. Il'yasova, “On a Liouville-type equation with one interior singular point”, Russian Math. Surveys, 64:1 (2009), 129–130  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. S. K. Kumykova, “Zadacha so smescheniem dlya uravneniya smeshannogo tipa, poryadok kotorogo vyrozhdaetsya vdol linii izmeneniya tipa”, Trudy sedmoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (3–6 iyunya 2010 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, Samarskii gosudarstvennyi tekhnicheskii universitet, Samara, 2010, 147–149  mathnet
    8. E. A. Utkina, “Ob odnoi zadache so smescheniyami v granichnykh usloviyakh”, Vestn. SamGU. Estestvennonauchn. ser., 2011, no. 8(89), 102–107  mathnet
    9. G. R. Yunusova, “Nelokalnye zadachi dlya uravneniya smeshannogo parabolo-giperbolicheskogo tipa”, Vestn. SamGU. Estestvennonauchn. ser., 2011, no. 8(89), 108–117  mathnet
    10. E. Yu. Arlanova, “Zadacha so smescheniem dlya uravneniya Bitsadze–Lykova”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 4(29) (2012), 26–36  mathnet  crossref
    11. M. Kh. Ruziev, “Problems with shifts for mixed elliptic-hyperbolic equations”, Russian Math. (Iz. VUZ), 56:1 (2012), 66–75  mathnet  crossref  mathscinet
    12. M. Kh. Ruziev, “A problem with the Frankl and Bitsadze–Samarskii condition on the line of degeneracy and on parallel characteristics for a mixed-type equation”, Russian Math. (Iz. VUZ), 56:8 (2012), 35–43  mathnet  crossref  mathscinet
    13. Gulbakhor Mirsaburova, “A combined Tricomi problem and a problem with a shift for the Gellerstedt equation”, Russian Math. (Iz. VUZ), 56:9 (2012), 25–38  mathnet  crossref  mathscinet
    14. O. A. Repin, S. K. Kumykova, “Ob odnom klasse nelokalnykh zadach dlya giperbolicheskogo uravneniya s vyrozhdeniem tipa i poryadka”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 4(37) (2014), 22–32  mathnet  crossref  zmath
    15. M. Mirsaburov, S. T. Chorieva, “On a problem with shift for degenerate equation of mixed type”, Russian Math. (Iz. VUZ), 59:4 (2015), 38–45  mathnet  crossref
    16. S. N. Sidorov, “Nonlocal problems for an equation of mixed parabolic-hyperbolic type with power degeneration”, Russian Math. (Iz. VUZ), 59:12 (2015), 46–55  mathnet  crossref
    17. N. A. Yessirkegenov, M. A. Sadybekov, “Spectral properties of boundary-value problem with a shift for wave equation”, Russian Math. (Iz. VUZ), 60:3 (2016), 41–46  mathnet  crossref  isi
    18. M. Mirsaburov, S. T. Chorieva, “On a problem with three variants of shift conditions for mixed type equation”, Russian Math. (Iz. VUZ), 60:4 (2016), 25–36  mathnet  crossref  isi
    19. E. A. Utkina, “O zadachakh so smescheniyami v granichnykh usloviyakh dlya giperbolicheskogo uravneniya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 20:1 (2016), 65–73  mathnet  crossref  zmath  elib
    20. K. B. Sabitov, V. A. Novikova, “Nonlocal A. A. Dezin's problem for Lavrent'ev–Bitsadze equation”, Russian Math. (Iz. VUZ), 60:6 (2016), 52–62  mathnet  crossref  isi
    21. V. A. Guschina, “Nelokalnaya zadacha A. A. Dezina dlya uravneniya smeshannogo elliptiko-giperbolicheskogo tipa”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 20:1 (2016), 22–32  mathnet  crossref  zmath  elib
    22. M. V. Dolgopolov, I. N. Rodionova, V. M. Dolgopolov, “Ob odnoi nelokalnoi zadache dlya uravneniya Eilera–Darbu”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 20:2 (2016), 259–275  mathnet  crossref  zmath  elib
    23. K. B. Sabitov, V. A. Gushchina (Novikova), “A.A. Dezin's problem for inhomogeneous Lavrent'ev–Bitsadze equation”, Russian Math. (Iz. VUZ), 61:3 (2017), 31–43  mathnet  crossref  isi
    24. M. Mirsaburov, S. T. Chorieva, “Problem with shift on parallel characteristics for Gellerstedt equation with singular coefficient”, Russian Math. (Iz. VUZ), 61:5 (2017), 52–60  mathnet  crossref  isi
    25. M. Mirsaburov, S. T. Chorieva, “A problem with an analog of Frankl condition on the characteristics for Gellerstedt equation with singular coefficient”, Russian Math. (Iz. VUZ), 61:11 (2017), 34–39  mathnet  crossref  isi
    26. K. U. Khubiev, “Ob odnoi nelokalnoi zadache dlya uravneniya smeshannogo giperbolo-parabolicheskogo tipa”, Matematicheskie zametki SVFU, 24:3 (2017), 12–18  mathnet  crossref  elib
    27. M. Mirsaburov, “The problem with missing condition of shift for singular coefficiensy Gellerstedt equation”, Russian Math. (Iz. VUZ), 62:5 (2018), 44–54  mathnet  crossref  isi
    28. K. U. Khubiev, “Zadachi so smescheniem dlya nagruzhennogo uravneniya giperbolo-parabolicheskogo tipa s operatorom drobnoi diffuzii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 28:1 (2018), 82–90  mathnet  crossref  elib
    29. Zh. A. Balkizov, “Kraevaya zadacha so smescheniem dlya modelnogo uravneniya parabolo-giperbolicheskogo tipa tretego poryadka”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2018, no. 3(23), 19–26  mathnet  crossref  elib
    30. A. G. Ezaova, “Odnoznachnaya razreshimost odnoi zadachi tipa zadachi Bitsadze–Samarskogo dlya uravneniya s razryvnymi koeffitsientami”, Vladikavk. matem. zhurn., 20:4 (2018), 50–58  mathnet  crossref
    31. M. V. Dolgopolov, I. N. Rodionova, “O postanovke vidoizmenennykh zadach dlya uravneniya Eilera–Darbu v sluchae parametrov, ravnykh po modulyu $\dfrac{1}{2}$”, Sovremennye problemy matematiki i fiziki, SMFN, 65, no. 1, Rossiiskii universitet druzhby narodov, M., 2019, 11–20  mathnet  crossref
    32. Zh. A. Balkizov, “Ob apriornoi otsenke resheniya zadachi Trikomi dlya odnogo uravneniya smeshannogo tipa vtorogo poryadka”, Materialy IV Mezhdunarodnoi nauchnoi konferentsii “Aktualnye problemy prikladnoi matematiki”. Kabardino-Balkarskaya respublika, Nalchik, Prielbruse, 2226 maya 2018 g. Chast III, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 167, VINITI RAN, M., 2019, 14–20  mathnet  crossref  elib
    33. Gulnora M. Mirsaburova, “Zadacha s nelokalnymi usloviyami na chastyakh granichnykh kharakteristik i na otrezke vyrozhdeniya dlya uravneniya Gellerstedta s singulyarnym koeffitsientom”, Izv. vuzov. Matem., 2020, no. 1, 64–83  mathnet  crossref
    34. Zh. A. Balkizov, “On a boundary value problem for a third-order parabolic-hyperbolic type equation with a displacement boundary condition in its hyperbolicity domain”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 24:2 (2020), 211–225  mathnet  crossref
  • Number of views:
    This page:220
    Full text:107

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020